# SDR GTIA2014032801238

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 28,995 hours, 13,784 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200900
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED INDICATION FLASHING ON & OFF OVERWING DOOR RIGHT.  REMOVED AND REINSTALLED DOOR IAW AMM 52-21-11, PB 401, SLIDE ARM INDICATES STEADY.  NO DISCREPANCY NOTED AT THIS TIME.
